cough-cold-icon
Urinating too much after covid vaccine
I am urinating too many time after i got my 1st dose of covid 19 vaccine, i got fever also at night and whole night i was urinating every 30 mins. Is this a side effect or anything else?
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..For prescription and counselling regarding the same you can consult me through this app or directly via Watsapp { 96 1820 2424 } for fast and better reach ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +100
Consult with a doctor
Online now
Take paracetamol 650 for the fever and plenty of fluid to stay hydrated. The symptoms shouldn't last for more than 2-3 days
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.